首页    期刊浏览 2025年03月01日 星期六
登录注册

文章基本信息

  • 标题:Cubical Syntax for Reflection-Free Extensional Equality
  • 本地全文:下载
  • 作者:Jonathan Sterling ; Carlo Angiuli ; Daniel Gratzer
  • 期刊名称:LIPIcs : Leibniz International Proceedings in Informatics
  • 电子版ISSN:1868-8969
  • 出版年度:2019
  • 卷号:131
  • 页码:1-25
  • DOI:10.4230/LIPIcs.FSCD.2019.31
  • 出版社:Schloss Dagstuhl -- Leibniz-Zentrum fuer Informatik
  • 摘要:We contribute XTT, a cubical reconstruction of Observational Type Theory [Altenkirch et al., 2007] which extends Martin-Löf's intensional type theory with a dependent equality type that enjoys function extensionality and a judgmental version of the unicity of identity proofs principle (UIP): any two elements of the same equality type are judgmentally equal. Moreover, we conjecture that the typing relation can be decided in a practical way. In this paper, we establish an algebraic canonicity theorem using a novel extension of the logical families or categorical gluing argument inspired by Coquand and Shulman [Coquand, 2018; Shulman, 2015]: every closed element of boolean type is derivably equal to either true or false.
  • 关键词:Dependent type theory; extensional equality; cubical type theory; categorical gluing; canonicity
国家哲学社会科学文献中心版权所有